Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on $\lambda$-operations in orthogonal K-theory


Author: Mohamed Elhamdadi
Journal: Proc. Amer. Math. Soc. 128 (2000), 1-4
MSC (1991): Primary 19G38, 11E57
DOI: https://doi.org/10.1090/S0002-9939-99-05376-9
Published electronically: September 9, 1999
MathSciNet review: 1670434
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In Comment. Math. Helv. 55 (1980), 233-254, Kratzer defined Lambda operations on classical algebraic K-theory by using exterior powers of representations and a splitting principle (R. G. Swan, Proc. Sympos. in Pure Math. 21 (1971), 155-159). Because hyperbolic forms are not stable under exterior powers, we instead use a larger class of symmetric bilinear forms to define the operation of exterior powers on the classifying space of the orthogonal K-theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 19G38, 11E57

Retrieve articles in all journals with MSC (1991): 19G38, 11E57


Additional Information

Mohamed Elhamdadi
Affiliation: Department of Mathematics, University of South Florida, 4202 East Fowler Ave., PHY 114, Tampa, Florida 33620-5700
Email: emohamed@math.usf.edu

DOI: https://doi.org/10.1090/S0002-9939-99-05376-9
Received by editor(s): January 23, 1998
Published electronically: September 9, 1999
Communicated by: Ralph Cohen
Article copyright: © Copyright 1999 American Mathematical Society